# SDR DALA2017062505134

- Difficulty date: June 24, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CENTER WING TO FUSELAGE ATTACH ANGEL LONGERON 20L BETWEEN STA 1041 AND 1060.  REPAIRED IAW SRM 53-10-01.
